# SDR DALA14029055641

- Difficulty date: May 5, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,339 hours, 21,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER SILL IS CORRODED 2 PLACES BS 580. REF CP53-122-01L DOT 11-01.  REMOVED CORROSION ASSOCIATED ER/A 00-524961 ADDED FOR AC 5641, ACCOMPLISHED REPAIR ON FWD CARGO DOOR CUTOUT LOWER SILL IAW ER/A 524961-14, REV ORIGINAL. SECTION I, REPAIR APPROVAL IS LIMITED TO 58,300 TOTAL FLIGHT CYCLES ADDITIONAL EA IS REQUIRED TO CONTINUED SERVICE OF THIS FLIGHT CYCLE LIMIT, NOTE TO ENGINEER: A NEW FAA APPROVAL WHICH CONTAINS THE INSP ASSOCIATED ER/A CHANGED FROM 00-524961-14-524961 FOR AC 5641.
